Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-10  
 Basket 
Large N Expansion of q-Deformed Two-Dimensional Yang-Mills Theory and Hecke Algebras
Authors: de Haro, Sebastian; Ramgoolam, Sanjaye; Torrielli, Alessandro
Date of Publication (YYYY-MM-DD): 2007-07
Title of Journal: Communications in Mathematical Physics
Volume: 273
Issue / Number: 2
Start Page: 317
End Page: 355
Document Type: Article
ID: 246383.0
 
Full text / Content available
A Note on Knot Invariants and q-Deformed 2d Yang Mills
Authors: de Haro, Sebastian
Date of Publication (YYYY-MM-DD): 2006-03-02
Title of Journal: Physics Letters B
Volume: 634
Issue / Number: 1
Start Page: 78
End Page: 83
Document Type: Article
ID: 241758.0
 
Full text / Content available
A Diffusion Model for SU(N) QCD Screening
Authors: Arcioni, Giovanni; de Haro, Sebastian; Gao, Peng
Date of Publication (YYYY-MM-DD): 2006
Title of Journal: Physical Review D
Volume: 73
Issue / Number: 7
Sequence Number of Article: 074508
Document Type: Article
ID: 246583.0
 
Full text / Content available
Discrete and oscillatory Matrix Models in Chern-Simons theory
Authors: de Haro, Sebastian; Tierz, Miguel
Date of Publication (YYYY-MM-DD): 2005-12-26
Title of Journal: Nuclear Physics B
Volume: 731
Issue / Number: 3
Start Page: 225
End Page: 241
Document Type: Article
ID: 207102.0
 
Full text / Content available
Chern-Simons Theory, 2d Yang-Mills, and Lie Algebra Wanderers
Authors: de Haro, Sebastian
Date of Publication (YYYY-MM-DD): 2005
Title of Journal: Nuclear Physics B
Volume: 730
Issue / Number: 3
Start Page: 312
End Page: 351
Document Type: Article
ID: 207104.0
 
Full text / Content available
Brownian Motion, Chern-Simons Theory, and 2d Yang-Mills
Authors: de Haro, Sebastian; Tierz, Miguel
Date of Publication (YYYY-MM-DD): 2004-11-11
Title of Journal: Physics Letters B
Volume: 601
Issue / Number: 3-4
Start Page: 201
End Page: 208
Document Type: Article
ID: 195033.0
 
Full text / Content available
The Off-shell M5-brane and Non-Perturbative Gauge Theory
Authors: de Boer, Jan; de Haro, Sebastian
Date of Publication (YYYY-MM-DD): 2004
Title of Journal: Nuclear Physics B
Volume: 696
Start Page: 174
End Page: 204
Document Type: Article
ID: 60192.0
 
Full text / Content available
Chern-Simons Theory in Lens Spaces from 2d Yang-Mills on the Cylinder
Authors: de Haro, Sebastian
Date of Publication (YYYY-MM-DD): 2004
Title of Journal: Journal of High Energy Physics
Volume: 08
Sequence Number of Article: 041
Document Type: Article
ID: 195067.0
 
Full text / Content available
On alpha-corrections to D-brane solutions
Authors: de Haro, Sebastian; Sinkovics, A.; Skenderis, K.
Date of Publication (YYYY-MM-DD): 2003
Title of Journal: Physical Review D
Volume: 68
Sequence Number of Article: 066001
Document Type: Article
ID: 214395.0
 
Full text / Content available
A Path Integral Derivation of Turaevs Shadow Invariant
Authors: de Haro, Sebastian; Hahn, A.
Document Type: Article
ID: 241759.0
Entries: 1-10  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.